PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 15 | 1 | 19-31
Tytuł artykułu

On chromaticity of graphs

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we obtain the explicit formulas for chromatic polynomials of cacti. From the results relating to cacti we deduce the analogous formulas for the chromatic polynomials of n-gon-trees. Besides, we characterize unicyclic graphs by their chromatic polynomials. We also show that the so-called clique-forest-like graphs are chromatically equivalent.
Wydawca
Rocznik
Tom
15
Numer
1
Strony
19-31
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-02-17
poprawiono
1994-07-09
Twórcy
autor
  • Department of Applied Mathematics, Technical University of Lublin, Bernardyńska 13, 20-950 Lublin, Poland
Bibliografia
  • [1] C. Y. Chao and N. Z. Li, On trees of polygons, Archiv Math. 45 (1985) 180-185, doi: 10.1007/BF01270490.
  • [2] C. Y. Chao and E. G. Whitehead Jr., On chromatic equivalence of graphs, in: Y. Alavi and D. R. Lick, ed., Theory and Applications of Graphs, Lecture Notes in Math. 642 (Springer, Berlin, 1978) 121-131.
  • [3] G. L. Chia, A note on chromatic uniqueness of graphs, J. Graph Theory 10 (1986) 541-543, doi: 10.1007/BFb0070369.
  • [4] B. Eisenberg, Generalized lower bounds for the chromatic polynomials, in: A. Dold and B. Eckmann, eds., Recent Trends in Graph Theory, Lecture Notes in Math. 186 (Springer, Berlin, 1971) 85-94, doi: 10.1007/BFb0059427.
  • [5] F. Harary, Graph Theory (Addison-Wesley, Reading, MA, 1969).
  • [6] R. C. Read, An introduction to chromatic polynomials, J. Combin. Theory. 4 (1968) 52-71, doi: 10.1016/S0021-9800(68)80087-0.
  • [7] R. E. Tarjan, Depth first search and linear graph algorithms, SIAM J. Comput. 1 (1972) 146-160, doi: 10.1137/0201010.
  • [8] C. D. Wakelin and D. R. Woodall, Chromatic polynomials, polygon trees, and outerplanar graphs, J. Graph Theory 16 (1992) 459-466, doi: 10.1002/jgt.3190160507.
  • [9] H. Whitney, A logical expansion in mathematics, Bull. Amer. Math. Soc. 38 (1932) 572-579, doi: 10.1090/S0002-9904-1932-05460-X.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1003
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.